DirectMX

All You Need to Know for Manitoba Round 4 | McNabb Valley MX

Date Added: 14/06/2018 04:05 by DirectMX
2pts
Description:

All You Need to Know for Manitoba Round 4 | McNabb Valley MX

Triple Crown/Parts Canada Am Open News
 


ABOUT THE TOUR
Jetwerx is proud to host the 2018 Rockstar Energy Triple Crown Series. This innovative new series will see three avenues of racing taking place over a ten month period. The series will be composed of 6 Rounds of Arenacross, 9 Rounds of Motocross and 3 Rounds of Supercross. Crowning the champion with a $100,000 payout in the 450cc class and $10,000 in the 250cc class.
Rules to win the Triple Crown:
1) A rider must compete in at least one (1) race/event per discipline (Arenacross, Motocross, Supercross)
2) A riders points are accumulated in one (1) class and cannot be a combination of 250 and 450 points.
3) The rider that wins the Triple Crown Series, does NOT have to win a race or a championship at any discipline to win the Triple Crown title.
4) The rider with the highest overall points in the 450 and 250 class at the final round of the Triple Crown Series (Hamilton Supercross November 17th) will be the Triple Crown Champion for their respected class.
Their will be Three (3) separate series’, Arenacross, Motocross and Supercross, which will bring 3 Championships in each discipline for the 450cc and 250cc Class.
Minnedosa, MB- Round 4 of the Rockstar MXtour Nationals is back at it this weekend June 16th/17th at the McNabb Valley MX park in Minnedosa, MB. After a bit of a mudder and a major switch up in points, action is only going to heat up from here. WMX West championship is coming to a close, can Kennedy Lutz hang on to yet another Championship. Stick around Sunday for the Parts Canada Amateur Open, and try your hand at a Regional Championship.
The below info will help you get to where you need to be and insure you are ready to go racing.
MXTOUR Race Format
Thursday  -1pm  Factory Parking
Friday  – 9am Privateer Parking
              – 12pm Team Managers meeting
              – 1pm-4pm Pro Sign-In
                – 1pm-5pm Pro Tech Inspection
               – 2pm Amateur Parking
**NO WMX TECH INSPECTION
ABSOLUTELY NO SIGN UP ON RACE DAY
Saturday7:30am Pro Riders Meeting
                 – 8am Practice/Qualifying Starts
                 – 1:30pm Pro Racing starts
WMX Motos – 10am – Moto 1
                       – 12pm – Moto 2
PRO SIGN-UP
$85 (Pre- entry – Online www.rockstartriplecrown.com) closed Wednesday
$110 (Post entry – Friday at Track)
WMX SIGN-UP
$85 (Pre-entry – Online www.rockstartriplecrown.com) closed Wednesday
$85 ( Post entry – Friday at Track)
  • Must have MRC Licence to enter
  • N0 250 four-strokes allowed in the 450 class
  • Intermediate Riders (AMA B Riders) will not be able to apply for a Pro Licence or Credential
QUALIFYING
250/450: (2) 15 minute timed qualifying
Motos:
  • 250 Class: (2) 25 minutes + 2 laps
  • 450 Class: (2) 30 minutes + 2 laps
RACE ORDER (Saturday ONLY)
MXTOUR (revised June 12)
7:30am – Riders Meeting (Mandatory)
8:00am – 250 Pro Timed qualifying (15mins) **Unseeded
8:20am – 250 Pro Timed qualifying (15mins) **Seeded
8:40am – 450 Pro Timed qualifying (15mins) **Seeded
9:00am – 450 Pro Timed qualifying (15mins) **Unseeded
9:20am – WMX Practice (10mins)
9:35am – Track Maintenance
10:00am – Rockstar Pit Party Starts
10:00am – 250 Pro Timed qualifying (15mins) **Unseeded
10:20am – 250 Pro Timed qualifying (15mins) **Seeded
10:40am – 450 Pro Timed qualifying (15mins) **Seeded
11:00am – 450 Pro Timed qualifying (15mins) **Unseeded

**11:10am WMX staging  is CLOSED

11:25am – WMX Hot lap

11:30pm – WMX Moto 1 (12mins +1 laps)

11:50pm – WMX podium interviews/ Track

**12:30pm – 250 Pro staging is CLOSED
12:45pm – Opening Ceremonies
1:00pm – 250 Pro Hot lap
1:05pm – 250 Pro Moto1 Start (25min + 2laps)
1:40pm – 250 Pro Podium interviews / Track Maintenance
**1:30pm – 450 Pro Staging  is CLOSED
2:00pm – 450 Pro Hot Lap
2:05pm – 450 Pro Moto 1 Start (30mins + 2laps)
2:45pm – 450 Pro Podium interviews / Track maintenance
**2:35pm WMX staging is CLOSED
3:05pm – WMX Hot lap

3:10pm – WMX Moto 2 (12mins +1 laps)

3:30pm – WMX podium interviews/ Track maintenance

**3:20pm – 250 Pro Staging CLOSED
3:50pm – 250 Pro Hot Lap
3:55pm – 250 Pro Moto 2 Start (25min + 2laps)
4:30pm – 250 Pro Podium Interviews / Track maintenance
**4:20pm – 450 Pro Staging CLOSED
4:50pm – 450 Hot Lap
4:55pm – 450 Moto 2 Start (30mins + 2laps)
5:30pm – 450 Podium Interviews
PARTS CANADA AMATEUR OPEN
 
Amateur parking- Friday at 2:00 pm
Sign in- Saturday 7-8pm & Sunday 7-8:30am
About Amateur Open
The Parts Canada Amateur Open is a brand new look for Amateur Day racing, with the Saturday being the Pro National day of the Rockstar Energy MX Tour series, Sunday will be the Regional Championship called The Parts Canada Amateur Open. Podium speeches, 5 foot-tall trophies, Regional championship plates, Parts Canada Live Stream of the Motos and more.
Eligibility
All participants must have a 2018 MRC License or MRC License Day-pass in order to compete in their respective class.  Licenses can be purchased on-site, however, it is recommended that one is purchased in advance in order to receive one’s racing number.


PARTS CANADA AMATEUR OPEN RACE DAY
 
Riders meeting 7:30am
8:00am – Practice 
Junior 
Int/Pro 
85cc/Supermini 
65cc
50cc
(Vet and Ladies ride appropriate skill level)
RACE ORDER POSTED ON RACE DAY 
MOTO 1 @9:30am 
MOTO 2 @1pm (approximately)
PARTS CANADA LIVE STREAM for 2nd Moto’s 
 
CLASS LIST FOR McNabb Valley MX
1.50cc (4-6)
2.50cc (7-8)
3.50cc open
4.65cc (7-9)
5.65cc (10-11)
6.85cc (12-16)
7.85cc (7-11)
8.Schoolboy
9.Supermini
10. 250 Junior
11. Open Junior
12. 250 Intermediate
13. Open Intermediate
14. Ladies 12+
15. Plus 40
16. Vet Master
17. Vet Junior
18. Under 30 (Youth)
“Building champions, one race at a time” – Justin Thompson, CEO Jetwerx